# SDR 95ZZZX1051

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N214AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7206
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Condition: Defective
- Location: Balance Weight
- Part time: 4,103 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE BALANCE WEIGHT IS SHIFTING DUE CENTRIFUGAL FORCE WHICH CAUSES LEAD WEIGHT TO BULGE THE BLADE OUTER SKIN BEYOND MFG'S LIMITS RENDERING THE BLADE UNSERVICEABLE.
